Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 34, Number 4

On the constant scalar curvature Kähler metrics (I)—A priori estimates
Xiuxiong Chen and Jingrui Cheng.
J. Amer. Math. Soc. 34 (2021), 909-936
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4301557
On the constant scalar curvature Kähler metrics (II)—Existence results
Xiuxiong Chen and Jingrui Cheng.
J. Amer. Math. Soc. 34 (2021), 937-1009
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4301558
On the unicity of the theory of higher categories
Clark Barwick and Christopher Schommer-Pries.
J. Amer. Math. Soc. 34 (2021), 1011-1058
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 4301559
Homological mirror symmetry without correction
Mohammed Abouzaid.
J. Amer. Math. Soc. 34 (2021), 1059-1173
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4301560
Algebraicity of the metric tangent cones and equivariant K-stability
Chi Li, Xiaowei Wang and Chenyang Xu.
J. Amer. Math. Soc. 34 (2021), 1175-1214
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4301561